Alert archive / Iowa / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 169, NWS Des Moines, IA

June 15, 2017Appanoose County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2017, 10:40 PM CDT for Appanoose County, Iowa. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 10:40 PM CDT (03:40 UTC)
Expired
Jun 15, 2017, 11:15 PM CDT
In force
35 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Appanoose County, IA

The radar

The Des Moines radar (KDMX), 132 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:57 PM CDTHAIL 12 Sse Rathbun, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 6:39 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2017-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 673 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2017-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
673 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
2450 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

835 
WUUS53 KDMX 160340
SVRDMX
IAC007-160415-
/O.NEW.KDMX.SV.W.0169.170616T0340Z-170616T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
1040 PM CDT THU JUN 15 2017

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Appanoose County in south central Iowa...

* Until 1115 PM CDT.

* At 1040 PM CDT, a severe thunderstorm was located near Rathbun
  Lake, or near Centerville, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Centerville, Lake Sundown, Rathbun Lake, Moulton, Mystic,
  Cincinnati, Exline, Unionville, Numa, Rathbun, Plano, Udell, Honey
  Creek State Park, Sharon Bluffs State Park and Centerville
  Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4070 9309 4088 9306 4087 9264 4059 9265
      4059 9280
TIME...MOT...LOC 0340Z 278DEG 29KT 4078 9298 

HAIL...1.00IN
WIND...60MPH
 
$$

Ansorge
1 follow-up statement
028 
WWUS53 KDMX 160402
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
1102 PM CDT THU JUN 15 2017

IAC007-160415-
/O.CON.KDMX.SV.W.0169.000000T0000Z-170616T0415Z/
Appanoose IA-
1102 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR APPANOOSE COUNTY...

At 1101 PM CDT, a severe thunderstorm was located near Lake Sundown,
or near Centerville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Centerville, Lake Sundown, Rathbun Lake, Moulton, Mystic, Cincinnati,
Exline, Unionville, Numa, Rathbun, Udell, Sharon Bluffs State Park
and Centerville Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4074 9300 4083 9293 4084 9264 4059 9265
      4059 9280 4065 9296
TIME...MOT...LOC 0401Z 278DEG 29KT 4076 9275 

HAIL...1.00IN
WIND...60MPH
 
$$

Ansorge

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:51 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 15, 8:51 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
851 PM CDT Thu Jun 15 2017

.SHORT TERM.../Tonight through Friday night/
Issued at 317 PM CDT Thu Jun 15 2017

A weak boundary has pushed into north central Iowa this afternoon
and has been the focus for some cumulus development in vicinity of
region of speed convergence. This mixing has dropped dewpoints
into the mid 50s to lower 60s across the state and this has
limited instability overall. A few storms though may develop in
region of weak stability in the vicinity of Waterloo/Cedar Falls.
These storms may have an attendant damaging wind and/or large hail
threat.

A bigger concern for severe weather develops over southwest and
south central Iowa later this evening as the low level jet
intensifies and surges north. This will continue to lift MUCAPES
of 3000-4000 J/kg further north towards Interstate 80. Golfball
sized hail and damaging wind gusts to 70 mph will be possible with
these storms. PWAT values in excess of 1.5 inches will lead to
areas with brief heavy rainfall. The storms will begin to push
east of the forecast area after midnight.

A few isolated storms may reach far northwest Iowa Friday morning
though mainly dry weather should prevail through mid afternoon.
The surface warm front should surge back north towards the
Minnesota by Friday afternoon. That said, storms tonight likely
with have a large outflow area that will impact the warm front
advance during the morning but it should recover by the afternoon
as the pressure gradient increases with as low pressure moves into
western Nebraska. Storm initiation is anticipated in vicinity of
the boundary. These storms may initially be discrete then evolve
into an MCS and drive southeast along a strong instability
gradient. As of now, the main focus for these storms will be over
the western half of Iowa. Damaging winds will be the primary
threat though given the amount of instability and deep layer shear
over 40 kts, strong/organized updrafts will bring a large hail
threat especially early. A few tornadoes may also occur. SPC has
upgraded to an enhanced risk for this region. Possible this may
require an additional upgrade to moderate if everything falls into
place.

.LONG TERM.../Saturday through Thursday/ Issued at 317 PM CDT Thu
Jun 15 2017

The severe weather threat will continue on Saturday, though
despite better mid level dynamics associated with the approach of
a vigorous shortwave, more uncertainty does exists Saturday.
Several potential scenarios that could play out Saturday. The
first is Friday night storms contaminate the airmass and hold the
warm front further south considering a weaker pressure gradient
will be in place. Second, the airmass destabilizes as the triple
point lifts into central Iowa and thunderstorms fire during the
afternoon as the upper level dynamics arrive and storms quickly
become severe. Third, the overnight MCS from South Dakota arrives
and interacts with a quickly destabilizing air mass over the
northern half of Iowa and storms become severe by late
morning/early afternoon before growing upscale and pushing east
of the warning area. Scenarios two or three are the most likely
and suspect SPC will upgrade the current Day 3 slight risk by
Saturday. Anyone with outdoor activities planned or camping this
weekend should pay special attention to weather forecasts and
warnings through Saturday.

The boundary moves through Saturday night and will bring much
cooler and less volatile weather through much of next week as a
transition to northwest flow occurs. The flow will transition
back to more zonal towards Thursday and will bring a return of
warmer and potentially more active weather.

&&

.AVIATION.../For the 00Z TAFS through 00Z Friday evening/
Issued at 851 PM CDT Thu Jun 15 2017

Primary concern will be convective trends through Saturday.
Initialround of storms affected KALO but has since departed with
immediate attention turning south to KDSM and KOTM. Confidence
fairly high that KOTM will be affected by thunder and visibility
restrictions this evening. Confidence a bit less for KDSM, but
have added VCTS for a start. Another round of convection approach
from the NW tomorrow and have added VCSH wording for a start at
KFOD/KMCW/KALO until confidence increases.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...Donavon
LONG TERM...Donavon
AVIATION...Small
Hazardous weather outlook, Jun 15, 2:39 PM CDT, 8 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Des Moines IA
239 PM CDT Thu Jun 15 2017

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-161945-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
239 PM CDT Thu Jun 15 2017

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Thunderstorm chances will return later this afternoon and
tonight. Some strong to severe thunderstorms are possible over
central Iowa with hail and strong, gusty winds the primary
threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional thunderstorms are forecast at intervals from Friday
through Saturday night. There will be an increased threat of
severe weather at times, in the form of large hail and
particularly damaging winds. The highest severe weather risk will
be across about the southern half of Iowa on Friday night, and
areawide on Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed at times between this evening and Saturday
evening.

Ansorge

In the hours before

Local storm report, Jun 15, 9:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             5 E MELCHER-DALLAS      41.22N 93.14W
06/15/2017  E2.75 INCH       MARION             IA   LAW ENFORCEMENT

            BASEBALL SIZED HAIL AND VERY STRONG WIND.

0921 PM     HAIL             MELCHER-DALLAS          41.23N 93.24W
06/15/2017  E1.75 INCH       MARION             IA   LAW ENFORCEMENT

0916 PM     HAIL             LACONA                  41.19N 93.38W
06/15/2017  E1.00 INCH       WARREN             IA   AMATEUR RADIO

0909 PM     HAIL             5 S STUART              41.43N 94.32W
06/15/2017  E1.00 INCH       ADAIR              IA   EMERGENCY MNGR

0836 PM     HAIL             1 N OSCEOLA             41.05N 93.77W
06/15/2017  E1.00 INCH       CLARKE             IA   TRAINED SPOTTER

            LOTS OF RAIN AND DIME TO QUARTER HAIL.

0833 PM     HAIL             6 NE MURRAY             41.11N 93.88W
06/15/2017  E1.50 INCH       CLARKE             IA   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS AS WELL.

0803 PM     HAIL             3 E CRESTON             41.06N 94.30W
06/15/2017  E2.00 INCH       UNION              IA   PUBLIC

            VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.

0801 PM     HAIL             3 SE JANESVILLE         42.62N 92.43W
06/15/2017  E1.25 INCH       BLACK HAWK         IA   AMATEUR RADIO

            NIEKELS TO HALF DOLLAR.

0758 PM     HAIL             2 E JANESVILLE          42.65N 92.42W
06/15/2017  E1.25 INCH       BREMER             IA   TRAINED SPOTTER

            PEA TO HALF DOLLAR HAIL.

0750 PM     HAIL             1 E JANESVILLE          42.65N 92.45W
06/15/2017  E1.50 INCH       BREMER             IA   TRAINED SPOTTER

0742 PM     HAIL             ELK RUN HEIGHTS         42.47N 92.25W
06/15/2017  E1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            LOTS OF QUARTER HAIL.

0740 PM     HAIL             5 S SHELL ROCK          42.64N 92.58W
06/15/2017  E1.25 INCH       BUTLER             IA   PUBLIC

            VIA SOCIAL MEDIA.

0740 PM     HAIL             2 E WATERLOO            42.49N 92.32W
06/15/2017  E1.50 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0739 PM     HAIL             2 NW EVANSDALE          42.48N 92.30W
06/15/2017  E1.50 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZED HAIL.

0739 PM     HAIL             2 E WATERLOO            42.49N 92.32W
06/15/2017  E1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            NICKEL TO QUARTER HAIL.

0733 PM     HAIL             2 SE WATERLOO           42.47N 92.33W
06/15/2017  E1.75 INCH       BLACK HAWK         IA   AMATEUR RADIO

0730 PM     HAIL             2 SSE CEDAR FALLS       42.49N 92.44W
06/15/2017  E1.75 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            NEAR THE INTERSECTION OF HWY 27 AND VIKING
            ROAD.

0726 PM     HAIL             3 N HUDSON              42.47N 92.45W
06/15/2017  E1.25 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            NEAR RIDGEWAY AND HIGHWAY 58.

0724 PM     HAIL             3 SSE CEDAR FALLS       42.48N 92.43W
06/15/2017  E1.25 INCH       BLACK HAWK         IA   STORM CHASER

0722 PM     HAIL             4 WSW CUMBERLAND        41.26N 94.95W
06/15/2017  E1.00 INCH       CASS               IA   STORM CHASER

            TIME ESTIMATED BY RADAR.

0711 PM     HAIL             ELK RUN HEIGHTS         42.47N 92.25W
06/15/2017  E1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0658 PM     HAIL             WATERLOO                42.49N 92.35W
06/15/2017  E2.50 INCH       BLACK HAWK         IA   BROADCAST MEDIA

            FROM KWWL TV METEOROLOGIST. TIME ESTIMATED
            FROM RADAR.

0658 PM     HAIL             2 ESE CEDAR FALLS       42.51N 92.41W
06/15/2017  E1.50 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0654 PM     HAIL             3 NW WATERLOO           42.51N 92.39W
06/15/2017  E1.50 INCH       BLACK HAWK         IA   AMATEUR RADIO

0652 PM     HAIL             CEDAR FALLS             42.52N 92.45W
06/15/2017  E1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0645 PM     HAIL             CEDAR FALLS             42.52N 92.45W
06/15/2017  E1.00 INCH       BLACK HAWK         IA   TRAINED SPOTTER

0628 PM     HAIL             PLAINFIELD              42.84N 92.54W
06/15/2017  E1.75 INCH       BREMER             IA   TRAINED SPOTTER

            VIA NWS EMPLOYEE.

0620 PM     HAIL             CLARKSVILLE             42.78N 92.67W
06/15/2017  E0.75 INCH       BUTLER             IA   FIRE DEPT/RESCUE

0618 PM     HAIL             PARKERSBURG             42.57N 92.78W
06/15/2017  E1.25 INCH       BUTLER             IA   EMERGENCY MNGR

0618 PM     HAIL             4 N CLARKSVILLE         42.84N 92.67W
06/15/2017  E1.25 INCH       BUTLER             IA   EMERGENCY MNGR

0617 PM     HAIL             2 SE HANSELL            42.74N 93.08W
06/15/2017  E2.00 INCH       FRANKLIN           IA   PUBLIC

0608 PM     HAIL             HAMPTON                 42.75N 93.20W
06/15/2017  E1.00 INCH       FRANKLIN           IA   PUBLIC

            VIA SOCIAL MEDIA.

0606 PM     HAIL             APLINGTON               42.58N 92.88W
06/15/2017  E1.00 INCH       BUTLER             IA   TRAINED SPOTTER

0601 PM     HAIL             2 ENE COULTER           42.75N 93.34W
06/15/2017  E1.00 INCH       FRANKLIN           IA   PUBLIC

0555 PM     HAIL             5 NW APLINGTON          42.62N 92.95W
06/15/2017  E1.00 INCH       BUTLER             IA   PUBLIC

0545 PM     HAIL             GENEVA                  42.67N 93.13W
06/15/2017  E1.00 INCH       FRANKLIN           IA   TRAINED SPOTTER

            50 MPH WIND AND QUARTER SIZED HAIL.

0535 PM     TSTM WND GST     1 S HAMPTON             42.73N 93.20W
06/15/2017  E60 MPH          FRANKLIN           IA   EMERGENCY MNGR

            NICKEL SIZED HAIL COVERING THE GROUND AS
            WELL.

0534 PM     HAIL             HAMPTON                 42.74N 93.20W
06/15/2017  E1.25 INCH       FRANKLIN           IA   TRAINED SPOTTER

0532 PM     HAIL             7 WSW GENEVA            42.63N 93.24W
06/15/2017  E1.25 INCH       FRANKLIN           IA   TRAINED SPOTTER

            REPORTED NEAR 80TH AND NETTLE BRADFORD IA.

&&
Local storm report, Jun 15, 9:53 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
953 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             WATERLOO                42.49N 92.35W
06/15/2017  E1.75 INCH       BLACK HAWK         IA   PUBLIC

            FROM SOCIAL MEDIA.

&&

BSS
Local storm report, Jun 15, 10:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1002 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     HAIL             CUMMING                 41.48N 93.76W
06/15/2017  E1.25 INCH       WARREN             IA   TRAINED SPOTTER

            SLIGHTLY LARGER THAN 1.00 INCH HAIL. WAS
            PRECEDED BY 50 MPH WINDS.

&&

CC
Local storm report, Jun 15, 10:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             1 SE NORWALK            41.48N 93.66W
06/15/2017  E0.88 INCH       WARREN             IA   TRAINED SPOTTER

            40 MPH WINDS AS WELL.

&&

CC
Local storm report, Jun 15, 10:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1012 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             4 S ADAIR               41.45N 94.64W
06/15/2017  E1.00 INCH       ADAIR              IA   EMERGENCY MNGR

            REPORTED NEAR 140TH AND DELTA AVE.

&&

BSS
Local storm report, Jun 15, 10:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             4 NE WATERLOO REGIONAL  42.60N 92.34W
06/15/2017  E1.50 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            REPORTED ALONG E BENNINGTON RD,.

&&

BSS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:16 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler40 min
Jun 15, 7:24 PM CDTSevere Thunderstorm WarningDMXAdair, Cass21 min
Jun 15, 7:28 PM CDTSevere Thunderstorm WarningDMXBlack Hawk47 min
Jun 15, 7:52 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer38 min
Jun 15, 8:23 PM CDTSevere Thunderstorm WarningDMXClarke, Warren37 min
Jun 15, 8:39 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer21 min
Jun 15, 8:43 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Warren37 min
Jun 15, 8:55 PM CDTSevere Thunderstorm WarningDMXAdair, Dallas, Guthrie, Madison50 min
Jun 15, 8:58 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe47 min
Jun 15, 9:17 PM CDTSevere Thunderstorm WarningDMXDallas, Madison28 min
Jun 15, 9:19 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren27 min
Jun 15, 9:36 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren39 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion46 min
Jun 15, 9:45 PM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass, Union60 min
Jun 15, 10:38 PM CDTSevere Thunderstorm WarningDMXMarion25 min
Jun 15, 10:50 PM CDTSevere Thunderstorm WarningDMXDallas, Polk25 min
Jun 15, 10:57 PM CDTSevere Thunderstorm WarningDMXAppanoose37 min
Jun 15, 11:07 PM CDTSevere Thunderstorm WarningDMXJasper, Polk23 min
Jun 15, 11:23 PM CDTSevere Thunderstorm WarningDMXJasper52 min
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek36 min
Jun 16, 3:30 PM CDTSpecial Weather StatementDMXEmmet30 min
Jun 16, 3:39 PM CDTSevere Thunderstorm WarningDMXEmmet21 min
Jun 16, 4:19 PM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago41 min
Jun 16, 5:09 PM CDTSpecial Weather StatementDMXWorth51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.